MAUDE Adverse Event Report: Invamex G5510 BED FULL ELECTRIC; AC Powered Bed

Invamex G5510 BED FULL ELECTRIC; AC Powered Bed
Model Number G5510
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Head Injury (1879); Hip Fracture (2349)
Date of Event 07/06/2026
Type of Reportable Event Death
Event or Problem Description
The end user was in a g5510 bed, taking a nap, and didn't realize he had rolled over on the bed remote causing it to go up as far as it would go.When he put his foot down to answer the phone, he fell out of the bed head first.He shattered his pelvis and broke his hip.He pressed his life alert button and he was taken to the closest hospital.Due to his injuries, he was put in a nursing home under hospice and passed away.
 
Additional Manufacturer Narrative
The subject device was a g5510 full electric bed.The serial number could not be provided at the time of this report.The age and manufacturer of the bed is unknown.This model bed has been manufactured at the invacare sanford and invacare invamex locations.The invacare sanford location is no longer in operation.The g5510 bed is currently being manufactured at invamex, so their information and cfn number were used for this medwatch.A return of the bed was requested; however, after following up with the caller there has been no further response regarding the availability of the bed to be returned.No return is expected at this time.There was no malfunction of the bed alleged.It has been determined that this event was the unfortunate outcome of unintended use error when the user rolled over onto the bed pendant.The specification prints of both possible pendants for the bed were reviewed and confirmed the buttons are recessed to help prevent accidental activation of the bed's functions.The owner's manual for the g5510 includes the following warnings: risk of death, injury or damage - improper use of this product may cause injury or damage.To avoid unintentionally pressing the pendant buttons and causing injury or damage: - do not place pendant under or between objects.Should additional information become available, a supplemental record will be filed.

Brand Name
G5510 BED FULL ELECTRIC
Common Device Name
AC Powered Bed
Manufacturer (Section D)
Invamex
avenida el puente s/n
parque industrial el puente ma
reynosa, tamaulipas 88783
MX  88783
Manufacturer (Section G)
Invamex
avenida el puente s/n
parque industrial el puente ma
reynosa, tamaulipas 88783
MX   88783
Manufacturer Contact
dona bhamra
one invacare way
elyria, OH 44035
+1(800)333-6900
MDR Report Key50098101
Report Number9616091-2026-00006
Device Sequence Number10368298
Product Code FNL
UDI-Device Identifier00841447102694
UDI-Public00841447102694
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberG5510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale